MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Cellebrity; Brush, Biopsy, Bronchoscope (Non-Rigid)

BOSTON SCIENTIFIC CORPORATION Cellebrity; Brush, Biopsy, Bronchoscope (Non-Rigid)
Model Number M00516151
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cellebrity was to be used during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2026.During preparation, the device was opened and the seal was missing from the packaging.The procedure was completed with another device of the same model.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d4,h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted block h6 imdrf device code a020503 captures the reportable event of packaging seal compromised.
 
Additional Manufacturer Narrative
Block d4,h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a020503 captures the reportable event of packaging seal compromised.Block h11: device evaluation the device was not returned for analysis; therefore, a technical analysis could not be performed.For this reason and due to the lack of evidence the reported event is unable to be confirmed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A similar complaint review was completed.There were no emerging trends identified that warrant further action.It was confirmed that the sterilization records associated with the lot were reviewed and found acceptable.No sterilization process deviations, anomalies, or nonconformances were identified that could have contributed to the reported event.Based on the information provided, the most probable cause of the reported event cannot be established due to lack of evidence.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Also, no manufacturing deviations were identified that could have contributed to the reported event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "cause not established".

Brand Name
Cellebrity
Common Device Name
Brush, Biopsy, Bronchoscope (Non-Rigid)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50484060
Report Number3005099803-2026-03479
Device Sequence Number13360978
Product Code BTG
UDI-Device Identifier08714729014003
UDI-Public(01)08714729014003
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K780872
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00516151
Device Catalogue NumberM00516151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown